On certain sets of divisors of a number

M. Herzog*, J. Schönheim

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


It is shown that if F = [D1, D2,..., Ds] is a set of divisors of a number N such that each divisor of a member of F also belongs to F, then there exists a permutation σ of [1, 2,..., s] such that D1 divides N Dσ(1) for i = 1, 2,..., s.

Original languageEnglish
Pages (from-to)329-332
Number of pages4
JournalDiscrete Mathematics
Issue number4
StatePublished - Feb 1972


Dive into the research topics of 'On certain sets of divisors of a number'. Together they form a unique fingerprint.

Cite this